# SDR DL72S960369

- Difficulty date: February 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, FLT ATTN NOTICED BURNING SMELL LIKE FIREWORKS, AROUND LT AFT LAV AREA.  MTC POWERED A/C, TURNED ON ALL GALLEY AND LAV EQUIPMENT AND WAS UNABLE TO REPRODUCE ANY NOTICEABLE SMELL.
